• Francesanne's Avatar

    Francesanne shared an experience

    Radiation (External radiation ): Is about to start the fourth week of radiation with three weeks and two days left. Radiation five days a week. Side effects so far include tiredness, beginning of hair loss, some loss of taste, stomach discomfort (although could be from Decadron)

    2 Comments
    • dawndragon's Avatar
      dawndragon

      My sister just turned 34 and also has medullablastoma We are on day 8 of radiation but she is getting 2 iv chemos at the same time I would be interested in knowing how your doctor decided to do them seperate.

      over 4 years ago
    • Francesanne's Avatar
      Francesanne

      I am not sure why they decided to do them separate...we are just trusting they know what they are doing. Right now, he has having a "boost" of radiation to the head area. How is she doing through radiation? My son has lost his taste, is tired off and on. Is your sister taking any steroid? My son is now tapering off Decadron. My best to your sister and your family...it is difficult for everyone...just have to take one day at a time :)

      over 4 years ago
  • Francesanne's Avatar

    Francesanne shared an experience

    Drug or Chemo Therapy (Chemotherapy): Will be having chem after radiation, not sure yet what type

  • Francesanne's Avatar

    Francesanne shared an experience

    Procedure or Surgery (Surgery): Originally thought it was a pilocytic astrocytoma, during surgery discovered it was cancerous and then after finding out pathology of medulloblastoma. They believe from MRI all of the tumor was resected.

  • Francesanne's Avatar

    Francesanne shared an experience

    Oh No (Diagnosed): Son was worked up for possible vertigo, BPPV, going to therapy for that, therapy not working, then had MRI and diagnosed with tumor